# SDR UALA2013061204045

- Difficulty date: June 10, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 68,068 hours, 24,949 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stud
- Condition: Loose
- Location: Seats 38def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT SEAT ASSY AT 38DEF IS LOOSE AT SEAT TRACK.  REPLACED SEAT TRACK STUD AND NUT ON THE FWD INBD LEG OF SEAT ASSY 38DEF IAW AMM.
